# SDR SWAA2023062049564

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 274 DEFLECTION CONTROL RIB AREA AT RT WING 2023-334232<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 274 DEFLECTION CONTROL RIB AREA AT RT WING IAW B737-700 SRM 51-10-02 AND DWG115A2930 SHEET 6 REV-;[02] TASK COMPLETED
